MAUDE Adverse Event Report: HALYARD - IRVINE SURGPN,600X2-14,CB SAF,-,OQ,5; ELASTOMERIC - SAF

HALYARD - IRVINE SURGPN,600X2-14,CB SAF,-,OQ,5; ELASTOMERIC - SAF
Model Number CB6004
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: 600 ml; flow rate: 8 ml/hr; procedure: right knee scope; cathplace: groin.Pump start time and date: (b)(6) 2016 8:59 am.Pump end time and date: (b)(6) 2016 1:00 am.It was reported that a patient woke up in the middle of the night and noticed that the pump was empty.There were no reported adverse effects.No further information was provided.
 
Additional Manufacturer Narrative
(b)(4).The device history record for the reported lot number was reviewed and documented that the lot was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.All information reasonably known as of 01may2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).

Brand Name
SURGPN,600X2-14,CB SAF,-,OQ,5
Common Device Name
ELASTOMERIC - SAF
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key6247206
Report Number2026095-2017-00006
Device Sequence Number10995248
Product Code MEB
UDI-Device Identifier10680651134766
UDI-Public10680651134766
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 04/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2019
Device Model NumberCB6004
Device Catalogue Number101347600
Device Lot Number0202547280
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2017
Supplement Report FDA Received Date05/02/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0.2% ROPIVACAINE
Patient Age44 YR
Patient Weight98